I am wondering if Kadian takes away from percocet withdrawls? I have been 48 hours of not taking my percocet and I am feeling fine. Really no signs of withdrwals except I am moody and emotional. I was abusing the oxycodone and taking about 100 mg per day. I take 60 mg of Kadian every 12 hours. Please help me. Why am I not in withdrawals from the percocet?? Is it from the Kadian? My tolorance has gotten so high that I chose to quit the percocet in hopes that my body will be able to go back to my regular dosing. Which is maximim 8 5/325 per day of percocet. Is this the wrong way of thinking? After 48 hours and still feeling okay and functionable do you suppose that I simply will not have withdrawls from the oxycodone when I run out?
Kadian is a sustained-release Morphine. They are all opiates which is probably why you aren't feeling any w/d's if you're still taking Kadian. Percocet has oxycodone (which is the opiate in it) and Kadian has morphine. So I'd say if you've been 48 hours without the Percocet and if the Kadian is taking care of your pain (oops - do you even have pain?) you are fine. Just stick to only taking the Kadian.
Yes I am a chronic pain patient...here is my issue. My Doctors are okay. But instead of helping me continue with my quality of life. ( And I have been on these meds for years) They will continue to raise my dose. The break through pain meds are not working for me anymore so I figured I would cleanse my system of the percocet. Hopefully thinking they will work again for break through. So Yes I have pain issues. I just hate pain meds. Problem right now is I do not want to take all these break through meds. YET my doctor just informed me that we will never get my pain uinder control as I now suffer from Carpal Tunnel, Tendenitus....blah blah blah. I am 44 years old. I am active. The doctors would rather see me couch potato instead of living my life. WTF?
Wow. I'm kind of in the same predicament!! I have a TERRIBLE back that has hurt for approx. 7 years now. I didn't finally have an MRI until a little over 2 years ago. I am in the same boat. I'm so active and I want to stay that way. The meds help me to stay that way and live a normal life, but then you think, "Am I gonna have to be on these meds the rest of my life?" and we just have to keep increasing the dosage to get the same relief. It sounds like that is where you are too. How much do you take? It would be wonderful to be able to talk to someone in the same boat as myself. Let me know if you want to chat.
I'm 42 and an RN in Ca. I am waiting for my doctor to get back from vacation on Wed. I have always avoided the sustained-release meds because I didn't like them. But, I think I'm gonna ask him if I can try them again, because I just can't keep taking more and more Norco. It's already gotten out of hand. I tried Kadian once. I only took one pill and didn't like it so I turned the whole bottle back in to the doctor. Does that help your pain? Maybe I'll request that one again. What do you think?
Yes I would LOVE to chat with you! How do we do this so it is not on the forum? Is there a way to send private messages? Or a way to get each others email without the whole world seeing? I will tell you all about my situation and my medications and the things I do. I too have a very high tolorance to pain meds and I do sometimes abuse them. Actually alot of times. But the Kadian is a God Send! I will tell you why if we can chat in private.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.